# SDR AALA202009049005

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11314
- Condition: Low Pressure
- Location: Door Dampner
- Part time: 20,237 hours, 7,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE PASSENGER CREW DOOR DAMPER 842 AT AFT GALLEY AREA (1 EA). REPLACED PASSENGER CREW DOOR DAMPER 842 PER AMM 52-13-14-400-001-B.
